# SDR DALA13068563740

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 37,625 hours, 17,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND EMERGENCY ESCAPE LIGHTING BATTERY PACKS M1671, M1672, M1673 AND M1695 FAIL CAPACITY CHECK.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACKS IAW MM 33-51-06.  OPS CHECKED GOOD.
